Partitions with Prescribed Hook Differences

George E. Andrews, R. J. Baxter, D. M. Bressoud, W. H. Burge, P. J. Forrester, G. Viennot

Research output: Contribution to journalArticle

35 Scopus citations

Abstract

We investigate partition identities related to off-diagonal hook differences. Our results generalize previous extensions of the Rogers—Ramanujan identities. The identity of the related polynomials with constructs in statistical mechanics is discussed.

Original languageEnglish (US)
Pages (from-to)341-350
Number of pages10
JournalEuropean Journal of Combinatorics
Volume8
Issue number4
DOIs
StatePublished - Jan 1 1987

All Science Journal Classification (ASJC) codes

  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'Partitions with Prescribed Hook Differences'. Together they form a unique fingerprint.

  • Cite this

    Andrews, G. E., Baxter, R. J., Bressoud, D. M., Burge, W. H., Forrester, P. J., & Viennot, G. (1987). Partitions with Prescribed Hook Differences. European Journal of Combinatorics, 8(4), 341-350. https://doi.org/10.1016/S0195-6698(87)80041-0